advertisement
Question
Posted by: Theo | 2009/04/03

Not sure

Hi Doc, I' m using the pills called Roaccutane and i know that when using this pills i don' t have to fall pregnant but for the past few days i felt something inside, like the signs of pregnancy and i' ve been using condoms with my husband. So Doc can you please tell me what must i do i need your help, I never slept with my husband without using a condom but i wonder what is going on inside me or maybe is just my thoughts, please i need your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The only way to know if you are pregnant is to do a pregnancy test. If you have not skipped any periods, it would be unlikely that you are pregnant though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement